# SDR IPXA2014021481935

- Difficulty date: January 27, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 21,374 hours, 14,434 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N10181
- Condition: Damaged
- Location: Bs 1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION C11, SCREW STRIKE ON FRAME BS 1540 S14L.  REMOVED DAMAGE FRAME SECTION.  FABRICATE NEW SECTION & REPAIR SPLICES.  ALODINE & PRIME IAW SRM 51-20-01. INSTALLED REPAIR IAW SRM 53-00-07-2R-1.
